# SDR 2002F00878

- Difficulty date: August 13, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Aircraft time: 14,000 hours, 4,642 cycles
- Engine: Rroyce RB211535E4
- Engine time: 14,010 hours, 4,645 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC67760
- Part serial: EDN112
- Condition: Faulty
- Location: Rt Engine
- Part time: 14,000 hours, 4,642 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NUMBER 217.  DURING GO-AROUND AT LAS RIGHT ENGINE WENT TO EGT 858.  ENGINE REMAINED 50 DEGREES APPROX WARMER THAN LEFT ENGINE.  MAINTENANCE REMOVED AND REPLACED LEFT IP BLEED VALVE SOLENOID IN ACCORDANCE WITH MM 75-32-03, RAN ENGINE, OPERATIONAL CHECKS GOOD.
